MAUDE Adverse Event Report: COOK INC PARK BLADE SEPTOSTOMY CATHETER; DXF CATHETER, SEPTOSTOMY

COOK INC PARK BLADE SEPTOSTOMY CATHETER; DXF CATHETER, SEPTOSTOMY
Catalog Number PBS-200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the blade of the park blade septostomy catheter was not coming out correctly.Another device was used to finish the procedure.There were no injuries or additional procedures reported.

Brand Name
PARK BLADE SEPTOSTOMY CATHETER
Common Device Name
DXF CATHETER, SEPTOSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8172096
Report Number1820334-2018-03840
Device Sequence Number19329717
Product Code DXF
UDI-Device Identifier00827002034310
UDI-Public(01)00827002034310(17)150701(10)3507528
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2015
Device Catalogue NumberPBS-200
Device Lot Number3507528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/17/2018
Patient Sequence Number1